MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011505-18
Medical Device Problem Codes Product Quality Problem (1506); Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of the 7.0x18mm rx herculink elite stent delivery system (sds) resistance was met advancing the device over the 0.014 guide wire.A clear film was noted around the stent.Force was required to remove the sds from the guide wire.A new herculink elite was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.Return device analysis noted the proximal end of the stent implant was located 2mm distally from its original crimped position.There are crimp marks noted on the balloon.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported difficult to advance/remove could not be confirmed due to the condition the device was returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.Factors that may contribute to the difficult advancing and removing the sds from the guide wire may include, but are not limited to, device placement technique, buildup of procedural contaminants in the guide wire lumen, inner diameter of guide wire lumen, condition of the guide wire, or damage to the shaft of the catheter.In this case, a conclusive cause for the reported complaint could not be determined.Additionally, a clear film was observed and reported by the account; however, there was no film visible during visual inspection of the returned device.It is possible that the inner member interacted with the guide wire during the difficult advancement/removal resulting in the observed inner member bunching.The inner member movement (bunching) may have also caused the balloon to bunch and the account may have identified the balloon bunching as a clear film over the stent; however, this cannot be confirmed.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24910615
Report Number2024168-2026-01582
Device Sequence Number9195984
Product Code NIN
UDI-Device Identifier08717648078385
UDI-Public(01)08717648078385(17)260731(10)3081461
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number1011505-18
Device Catalogue Number1011505-18
Device Lot Number3081461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown